JournalsprimsVol. 43, No. 4pp. 963–976

On Holomorphic <em>L</em><sup>2</sup> Functions on Coverings of Strongly Pseudoconvex Manifolds

  • Alexander Brudnyi

    University of Calgary, Canada
On Holomorphic <em>L</em><sup>2</sup> Functions on Coverings of Strongly Pseudoconvex Manifolds cover
Download PDF

Abstract

In this paper we answer an important question posed in the paper [GHS] by Gromov, Henkin and Shubin on existence of sufficiently many holomorphic _L_2 functions on arbitrary coverings of strongly pseudoconvex manifolds.

Cite this article

Alexander Brudnyi, On Holomorphic <em>L</em><sup>2</sup> Functions on Coverings of Strongly Pseudoconvex Manifolds. Publ. Res. Inst. Math. Sci. 43 (2007), no. 4, pp. 963–976

DOI 10.2977/PRIMS/1201012376